Haitham M. Yousof
Haitham M. Yousof
.Assistant Professor, Department of Statistics, Mathematics and Insurance, Benha University, Egypt
Verified email at
Cited by
Cited by
The Generalized Transmuted-G Family of Distributions
Zohdy M. Nofal,Ahmed Z. Afify,Haitham M. Yousof,Gauss M. Cordeiro
Communications in Statistics - Theory and Methods 46 (8), 4119-4136, 2017
The Weibull Fréchet Distribution and its Applications
AZ Afify, HM Yousof, GM Cordeiro, EMM Ortega, ZM Nofal
Journal of Applied Statistics, 2016
The Burr X Generator of Distributions for Lifetime Data
HM Yousof, AZ Afify, GG Hamedani, G Aryal
Journal of Statistical Theory and Applications, 2016
The Transmuted Exponentiated Generalized-G Family of Distributions
HM Yousof, AZ Afify, M Alizadeh, NS Butt, GG Hamedani, MM Ali
Pakistan Journal of Statistics and Operation Research 11 (4), 441-464, 2015
The Topp-Leone Odd Log-Logistic Family of Distributions
E de Britoa, GM Cordeiro, HM Yousof, M Alizadeh, G Silva
Journal of Statistical Computation and Simulation, 2017
The Transmuted Topp-Leone G Family of Distributions: Theory, Characterizations and Applications
HM Yousof, M Alizadeh, SMA Jahanshahi, TG Ramires, I Ghosh, ...
Journal of Data Science, 2017
The Burr XII System of densities: properties, regression model and applications
GM Cordeiro, HM Yousof, TG Ramires, E Ortega
Journal of Statistical Computation and Simulation 87, 1-25, 2017
The Kumaraswamy Transmuted-G Family of Distributions: Properties and Applications
AZ Afify, GM Cordeiro, HM Yousof, A Alzaatreh, ZM Nofal
Journal of Data Science, 2016
Type II General Exponential Class of Distributions
G Hamedani, M Rasekhi, SM Najibi, HM Yousof, A Morad
Pakistan Journal of Statistics and Operation Research 15 (2), 503-523, 2019
The Exponentiated Generalized-G Poisson Family of Distributions
GR Aryal, HM Yousof
Stochastic and Quality Control, 2017
The Exponentiated Weibull-H Family of Distributions: Theory and Applications
GM Cordeiro, AZ Afify, HM Yousof, RR Pescim, GR Aryal
Mediterranean Journal of Mathematics, 2017
Type I General Exponential Class of distributions
GG Hamedani, HM Yousof, M Rasekhi, M Alizadehd, SM Najibi
Pakistan Journal of Statistics and Operation Research 14 (1), 39-55, 2018
The beta transmuted-H family for lifetime data
A Afify, H Yousof, S Nadarajah
Statistics and its Interface 10 (3), 505-520, 2017
The Exponentiated Transmuted-G Family of Distributions: Theory and Applications
F Merovci, M Alizadeh, HM Yousof, GG Hamedani
Communication in Statistics- Theory and Methods, 2016
The transmuted Weibull Lomax distribution: properties and application
AZ Afify, ZM Nofal, HM Yousof, YM El Gebaly, NS Butt
Pakistan Journal of Statistics and Operation Research, 135-152, 2015
Validation of Burr XII inverse Rayleigh model via a modified chi-squared goodness-of-fit test
H Goual, HM Yousof
Journal of Applied Statistics, 2019
A new family of distributions with properties, regression models and applications
HM Yousof, E Altun, TG Ramires, M Alizadeh, M Rasekhi
Journal of Statistics and Management Systems 21 (1), 163-188, 2018
A new extension of Lindley distribution: modified validation test, characterizations and different methods of estimation
M Ibrahim, AS Yadav, HM Yousof, H Goual, GG Hamedani
Communications for Statistical Applications and Methods 26 (5), 473-495, 2019
The Transmuted Weibull G Family of Distributions
M Alizadeh, M Rasekhi, HM Yousof, GG Hamedani
Hacettepe University Bulletin of Natural Sciences and Engineering Series B …, 2017
A new extended G family of continuous distributions with mathematical properties, characterizations and regression modeling
GG Hamedani, E Altun, MÇ Korkmaz, HM Yousof, NS Butt
Pak.j.stat.oper.res. 14 (3), 737-758, 2018
The system can't perform the operation now. Try again later.
Articles 1–20